Cold feet causing my anxiety??

Do you think that's possible?? I've had cold feet all day today and my chest has been feeling jittery ticklish and this whole day I've felt like my heart will start beating fast or crazy at any given moment like I'll loose control and die.

I just took an Ativan my mind has been racing all day

Anyone ever felt that like your heart will start to tingle and feel like your about to loose control of it??

Please I'm really scared right now

10 Replies

oldestnewest
  • Hey don't be scared alwaysafraidyaz,

    There are lot of people like me who are here for you to offer some support.

    There is nothing wrong with your heart at all. What you are experiencing is just caused by your mind. You are letting your mind take control of your body. It is making you think things are going wrong when they are not! Do you know what you need to do? You need to fight that prick! Don't let the anxiety control you. Take some deep breaths when you start to feel anxiety coming on, and close your eyes and try to imagine some good memories. This should calm you down.

    Keep yourself distracted though. A lot of people will say to take a break, but that will just leave you alone with your anxious thoughts. Instead go do something. Pick up some kind of hobby. Try something new like programming, reading, or even surfing :P. I don't know, just something different, you may like it.

    If you need any help at all I'm here.

  • Thank you AwkwardGiant :)

    Your right i should fight back and not let it win :)

    I'm just wanting this thing of my back its getting to be to much :(

    I am trying to write it all down right now and as son as I'm done focus my attention on something else like you say thank you again for your help

    Hugs

    Yaz

  • No problem! The only way out of this is to fight back, the day you let it win is the day you are defeated. You don't want that to happen. Fight this before it even has a chance to win you over. I know what it feels like having all the anxiety on your back. It is a pain, just like a sore back. Once you fix this and learn to deal with it just think of how great it will feel. Just as if you had back pain, and fixed it, it feels amazing. It is the same feeling.

    You have made a good decision writing about your fears and looking for support. Support is essential to fighting such a troubling problem.

  • Have you beaten this? Is their hope that you can get out of this?

  • I just had a breakup this past Tuesday with my girlfriend of almost 8 months. Right now, I don't feel any anxiety at all. So yes, you can beat this, and yes you can get out of it! I used to be on Prozac taking it daily as a medication. I was able to stop taking it after I learned to deal with my anxiety and not let it bother me. Sure it will always be there, no denying that, but you can still let it not bother you. That is what I do.

    So yes, you can defeat it and you can get out of it. You just have to accept that this is a problem and that you need to work to fix it. A lot of people just think it is part of them and accept the problem and don't try to fix it. This is the wrong way to do it. This needs to be fixed, and you can't just leave it there or it will only get worse.

  • Sorry about your break up.

    That's great you were able to control it with the meds and then fix the real problem.

    A doctor told me I had to do as you did.

    I was put on 20 mg prozac didn't work and when they told me to increase it by taking two tablets I shut down I got scared.

    You give me hope thank you so much.

  • I suggest taking the higher dose of the medication. The 20 mg is usually not enough. I was at a higher dose. Prozac luckily is not really an addictive drug so you don't really have to worry about it as much.

    I was taking two tablets a day, so 40 mg and it helped me. If you take the medication it may also help to take therapy as well. Doing both together doubles your success rate for fixing the issue. It is hard to talk to a therapist and use their methods to resolve anxiety without medication because you won't be as willing to open up or try things, however on medication you are!

    I suggest if possible you do both of them at the same time. However Prozac takes close to a month to start taking full effect so I'd wait a month after starting it before seeing a therapist.

    You can fix this!

  • ill give it ago they did tell once I felt ready I can up it then once I was through I would then just get the 40 mg pill so it can be one a day.

    They never told me about getting to a therapist when they gave me the prozac I'll try to see if it's possible through my insurance that you for the tip :)

  • Yeah I believe I sometimes would get one 40mg pill and sometimes a two 20mg pills. All depended on how the pharmacist wanted to do it :P. I hope your insurance covers it, it is useful!

  • Read about this symptom before and yes, it can be caused by anxiety. Pretty much ANYTHING can be caused by anxiety. I've met people who have had CRAZY symptoms that I won't list because I don't want you to assume you'll get them. But they overcame them and are now completely fine and happy :)